# SDR CALA2022101202764

- Difficulty date: October 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N25982
- Make and model: Boeing 787-9
- Aircraft serial: 66139
- Aircraft time: 9,677 hours, 999 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Sensor
- Part number: 3323331000
- Condition: Unserviceable
- Location: Zone C
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A, J

## Discrepancy

CABIN TEMP UNCONTROLABLE ROWS 30-35 EXTREMELY HOT / REMOVED AND REPLACED ZONE C AIR TEMP SENSOR REFERENCE AMM 21-61-05-00A.  OPERATION TEST PASSED, ZONE TEMP CONTROL AND TEMPERATURE INDICATION NORMAL.
